# SDR FDEA201606081890

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,313 hours, 29,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE SLIDE PRESSURE LIGHT IS INOPERATIVE.  RELEASED FOR SERVICE IAW MEL: 25-61-01.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-01, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESSURE, ONCE EACH FLIGHT DAY.
